# SDR NOCA03911

- Difficulty date: April 6, 2011
- Submitted: April 7, 2011
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 313T336079
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A FRAME SUPPORT CRACKED NR 2 PYLON SAIL BOAT FAIRING FWD FRAME AFT SIDE.  REMOVED DAMAGED PARTS DRILLED AND INSTALLED NEW ANGLE AS PER SRM 54-52-70.
